Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gabgi26

Member
  • Total Reviews

    0
  • Content Count

    51
  • Joined

  • Last visited

Community Reputation

0 Neutral

About gabgi26

  • Rank
    Junior Member

Recent Profile Visitors

899 profile views
  1. Hello. I'm 27 years old and about 10 years ago, my hormonal nightmare began. At first, it started as mild to moderate (but awfully persistent acne) as well as painful periods, so I went to about 5 different dermatologists. Gynecologists and endocrinologist diagnosed me with PCOS (Polycystic Ovarian Syndrome), and since then I've been on and off with different types of birth control pills, and it's just getting tiresome. First, I was on Diane-35 for 9 months, then Metformin, then Accutane (which
  2. So, I've been off Accutane for almost a year (I used to take 20mg everyday for 6 months), today I went back to my dermatologist because I noticed I was breaking out again. He prescribed another round of Accutane. This time, he prescribed me 10mg to be taken every other day for 2 months. He says that depending on the person, sometimes you have to take 2 or 3 rounds. My question is: What's like the normal cycle for this? God knows I don't want to take Accutane my entire life. It did wonders for me
  3. I´ve been trying Everyday Minerals, but it makes my skin even more oily than when using regular make up. I had lots of hope for this, but nah, not working for me.
  4. Hi there! I really want to try this make up, since the one I'm using now is making break out so much. I hate it. I took Accutane for almost 6 months, and though my dermatologist said it was normal to break out here and there, the make up I was using is just awful. I would like to try the free sample kit and see if this works for me. The only thing is that this new beta site...can't figure out how to add stuff to my free sample kit
  5. I use aloe vera, and it's really soothing for my face. I love it.
  6. My case is pretty similar to yours. I'm in my 4th month now, and the worst side effects I've got (specially during the first 2 months) were dry lips and eyes (I also wear contacts). I seldom get an upset stomach, but it's not that bad and it quickly goes away.
  7. I've been on tane for almost 4 months now, and I asked my derm about taking the pill with a fatty meal. He said it doesn't make a difference whatsoever, so I have been taking it with breakfast (healthy breakfast, e.g: cereal with non fat milk and some whole wheat bread).
  8. Love this thread! Very informative. I noticed you included the question about Microdermabrasion, and I have a question about it. My derm says I can get a microdermabrasion right now, which it's odd, because I'm in my 4th month of tane. I trust my doc, but I'm getting kind of scared after reading that. Any advice? I had very mild acne to begin with, and my skin is completely clear now. No pimples whatsoever, but I do have a lot of little marks from the acne.
  9. So, I definitely shouldn't get it? Yeah, I don't know. I was a little unsure when he first told me about it, but he's the doc, I mean, I trust him and all, but yeah, I gotta say reading all the stuff I've read, I don't feel so good about it. I'm gonna call him tomorrow and talk about it. Thanks for the replies, guys.
  10. Yeah, I also take ibuprofen for sore joints or muscle-related pains.
  11. So, I go to the appointment with the derm today, and he says I'm doing great. I have zero acne in my face (I had mild acne, so he prescribed Accutane 20 mg, once a day). I'm about to start my 4th month of treatment, and he scheduled me for a microdermabrasion for next week to start removing those little scars on my face. He said I can get one now every month until I finish (the complete treatment is 6 months) I trust my derm, but then I start reading you shouldn't have this type of procedures w
  12. Yes, I think you should definitely tell your doctor about this. I have experienced a bit of pain in my joints (About to start my 3 month of tane), but nothing to the point of falling or not be able to stand up.
  13. So, I'm almost done with my second month of accutane, and I've experienced the typical side effects (dry lips, eyes, skin, etc), but I've noticed I have this funny taste (somehow bitter taste) in the back of my mouth lately. I don't know if it might be related or not. Anybody experienced this?
  14. I had it too, around my 3rd week of treatment, but I'm in the middle of my second month, and my skin is definitely improving with very minor breakouts (usually a week or two before getting my period)
  15. Yeah, I think it's better if you tell your doctor about in your next appointment. I've been feeling slightly more tired while taking accutane, but not the point where I'd sleep more than 8-10 hours. I'm not sure if this is related or not, but a few years ago (before taking tane), I went through a period of time where all I could do was sleep, and when I was awake, I felt extremely tired. They performed all kinds of blood tests (mononucleosis, lupus, etc), and finally the doc came to the conclu
×